Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

36 year old having hypertension. Feeling heat on the head. Prescribed with Neurokind plus. Any side effects?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 2011
Answered : 4584 Questions
I am 36 years old having BP problem ( Now it fine 120/80) but since last 10 days I am feeling some hot on right side of head for some times internally not externally.My doctor told me to take Neurokind plus tablet for the hot sensation.Will it be good for me or not? please advise.
Posted Tue, 19 Jun 2012 in Hypertension and Heart Disease
Answered by Dr. Aashish Raghu 1 hour later

Thanks for the query.

Do you have chest pain, headache, visual disturbances, nausea, weakness of any part of the body ?

Do you have burning sensation of any part of your body or tingling and numbness ?

Do you have diabetes ?

According to clinical history provided, it appears to be a lesion involving nervous system. It could be peripheral neuropathy where the superficial nerves can get damaged and cause pain, tingling and numbness, increased heat sensation etc.

There are various causes of peripheral neuropathy like diabetes, side effect of medicines like Tozzar-H, infections, vitamin deficiency, alcohol consumption, pinched nerves in neck, trauma, autoimmune disorders etc.

Since you have been prescribed Neurokind plus, it is a multi-vitamin medicine which should take care of vitamin deficiency being a cause for your nerve problem. This should work in such situation. Also stop smoking and drinking alcohol.

If it does not resolve in a month, it could be side effect of Tozzar-H or other common causes for which your Doctor will help you find the cause and treat.

Avoid excess salt in diet. Avoid fatty, oily food. Eat plenty of fresh fruits and XXXXXXX leafy vegetables. Keep well hydrated. Do daily brisk walking for 20 minutes a day which will help in keeping fit and reducing blood pressure as well.

Kindly follow up with me about your progress.

I hope I have answered your query. I will be available to answer your follow up queries.

Wishing good health.


Above answer was peer-reviewed by
Follow-up: 36 year old having hypertension. Feeling heat on the head. Prescribed with Neurokind plus. Any side effects? 22 minutes later

Thanks Doctor,

There is no any chest pain, nausea or visual disturbance & weakness of any part of body.

There is no tingling & numbness also only feeling hot sensation internally on right side of head.

No Diabetes.

There is another problem of frequent gas formation & sometimes pain in back, neck is is observing.

I will stop chewing of Tobbaco & drinking.

Kindly revert with the above consideration.



Answered by Dr. Aashish Raghu 17 minutes later

Thanks for the reply.

Pain in the neck could be because of spending much time in front of computer, long work hours, pinched nerve in the neck etc.

You need to avoid bending neck forwards as much as possible. Use ergometric chair for preventing neck disorders due to occupational cause. It would be best to consult a leading Orthopedician to look for any degenerative neck joint disorder or pinched nerve. Then it can be treated early before any complications arise.

Eat a healthy diet to prevent indigestion. Avoid junk food, spicy, fried and oily food. All these are known to cause excessive gas in abdomen. Eat a diet with more natural food like fresh fruits and XXXXXXX leafy vegetables, curds, cereals, pulses and legumes. They are very good for digestion and promote good health.

I hope you do stop chewing tobacco and drinking alcohol as lot of health problems like heart attack, weakness, reproductive problems etc. are the result of these substances.

I hope I have answered your query. I will be available to answer your follow up queries.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor